# SDR SIMA20150317006

- Difficulty date: March 17, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 25,665 hours, 21,688 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED 2 OVER TEMP DURING CLIMB THRU 10000 FT IN ICING CONDITIONS, REF FIM 36-11-00-810-804.  PERFORMED INSPECTION GVI OF PRE COOLER REGION IAW AMM 36-11-04.   CLEANED FAN AIR VLV FILTER AMM 36-11-03.  R & R FAN AIR THERMOSTAT IAW AMM 36-11-06.  OPERATIONS CHECKED IAW TASK 36-00-00-700-803, DID NOT FIX SEE ITEM BELOW.
